As permitted by the psychiatrist I lowered my Lithium dose from 1000mg to 800mg on Monday night. I think I am seeing a benefit. I feel less worn out in the morning. I seem to have got into Aldi earlier than usual this week.
My motivation is low which I think is partly due to the anti-psychotic medication. I have gained weight in the past 3 years when they increased my Quetiapine. Though its slowed down in the last year.Since leaving hospital I have been on a monthly depot of 50mg Paliperidone.
I did ask the psychiatrist if the Paliperidone could go down but apparently it is at the lowest dose thus why we reduced the Lithium. I have tried 13 different psychiatric medicines in my life. Some have worse side effects than others.
I had a lot more motivation on Quetiapine which is probably how I was able to run several marathons and then build my app NeuroSchemas. Though I suffered terrible agitation which was very difficult to live with. The running helped. I feel more calmer these days.
I feel the ECT in 2015 and all the medications have done damage to me. I don’t think coming of them would do me any good as my brain is dependant on them. I can’t see anyway of fully functioning in a full-time job. I think the right job part time may be possible one day.
Unfortunately, many jobs especially part time jobs are highly social nowadays. I don’t have the spoons to deal with people. I’m not sure if its age as well. People agitate me. I find not much logic with people. People are very selfish and seem to want to get one over people.
Although I don’t want to die I wouldn’t be gravely upset if I was dying. I get tired of the social pressure of supposed to be “doing this” or “doing that”. I would rather be left alone or have some understanding of the challenges I have.
Most people want to simplify things. That the world or a persons issues can be summed up in a short tweet.I’ve written a thread about my challenges yet it is still not expressed completely here. Until we allow genuine relationships to be formed professionally nothing will change.